Singular perturbation analysis of a stationary diffusion/reaction system whose solution exhibits a corner-type behavior in the interior of the domain

Leonid V. Kalachev, Thomas I. Seidman

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a singularly perturbed system of second-order differential equations describing steady state of a chemical process that involves three species, two reactions (one of which is fast), and diffusion. Formal asymptotic expansion of the solution is constructed in the case when solution exhibits a corner-type behavior in the interior of the domain of interest. The theorem on estimation of the remainder is proved using a fixed point argument.

Original languageEnglish
Pages (from-to)722-743
Number of pages22
JournalJournal of Mathematical Analysis and Applications
Volume288
Issue number2
DOIs
StatePublished - Dec 15 2003

Keywords

  • Boundary function method
  • Corner-type behavior
  • Rate of convergence
  • Singular perturbation

Fingerprint

Dive into the research topics of 'Singular perturbation analysis of a stationary diffusion/reaction system whose solution exhibits a corner-type behavior in the interior of the domain'. Together they form a unique fingerprint.

Cite this